| Model Number |
67PFPS60 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event, lot number, expiration date, and device manufacture date is unknown; no information has been provided to date.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device would not inflate.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Health impact and evaluation codes: updated device evaluation: device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.No lot number was provided, therefore no device history report (dhr) review could be completed.If the product is returned, the manufacturer will reopen this complaint for further investigation.